RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shubin, Nikolay Mikhailovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:99
Abstract pages:403
Full texts:22
References:54
Birth date: 6.01.1993
E-mail:

http://www.mathnet.ru/eng/person78505
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. A. Gorbatsevich, N. M. Shubin, “Destructive quantum interference and exceptional points in high-frequency response of two-state system”, Pis'ma v Zh. Èksper. Teoret. Fiz., 110:9 (2019),  620–621  mathnet  elib; JETP Letters, 110:9 (2019), 618–623  isi  scopus
2018
2. A. A. Gorbatsevich, N. M. Shubin, “Quantum logic gates”, UFN, 188:11 (2018),  1209–1225  mathnet  elib; Phys. Usp., 61:11 (2018), 1100–1115  isi  scopus
2016
3. A. A. Gorbatsevich, N. M. Shubin, “PT-symmetry breaking in resonant tunneling heterostructures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 103:12 (2016),  866–871  mathnet  elib; JETP Letters, 103:12 (2016), 769–773  isi  scopus

Presentations in Math-Net.Ru
1. Open quantum systems: resonances, antiresonances, bound states and sponteneous symmetry breaking
A. A. Gorbatsevich, N. M. Shubin
Quantum physics and quantum information
April 10, 2018 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021